| Model Number |
BIO-COMPOSITE CRKSCRW 5.5X14.9MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 19-mar-2026, a sales representative reported via email that an ar-1927bcf-3 biocomposite corkscrew ft tripleplay 5.5 mm anchor broke during insertion.The implant was placed into the patient¿s shoulder during a rotator cuff repair procedure on (b)(6) 2026, and the surgeon observed the screw breaking before it had fully engaged the bone.No patient harm was reported.